# SDR ASAA2023041742944

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,754 hours, 8,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LT ILLUM ON MC RECALL EXTINGUISHES WITH RESET. GROUNDED - YES.  PERFORMED BITE TEST ON ZONE TEMP CONT UNITS, REF B737-900 AMM 21-61-00-700-806-002; FOUND SRADA EXIT ACTUATOR FAULT ON CONT 2. ACCOMP B737-900 FIM 21-53 TASK 821. PZTC BITE CK ACCOMPLISHED WITH NO FAULTS FOUND REF FIM 21-62 TASK 801. RAN PACKS @ DIFFERENT TEMP SETTINGS. RE-ACCOMPLISHED PZTC BITE CK NO FAULTS FOUND.
